# SDR DALA2017102707853

- Difficulty date: October 26, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 67,383 hours, 18,175 cycles
- System (JASC): 2564 · Life Raft
- Part: Ring
- Condition: Out Of Position
- Location: Door Raft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WOULD NOT DISARM OR ARM.   LEVER BINDING IN INTERMEDIATE POSITION.  INSPECTED THE DOOR AND FOUND THE RAFT ATTACH RING OUT OF PLACE.  SECURED & OPS CHECKED THE SLIDE ARM SYSTEM IAW AMM 25-66. ALL OK.
